MathSciNet Relay Station
MathSciNet bibliographic data
MR1712877 57R17 (14J80 57R57)
Stipsicz, András I. Indecomposability of certain Lefschetz fibrations. Proc. Amer. Math. Soc. 129 (2001), no. 5, 1499–1502.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement